# SDR ASOA201101792

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON STIFFENER LBL18.00 AT FS409.00+128 INDICATION IS AT THE VERY BOTTOM ON THE OTBD.  COMPLY WITH EC/TC REO 601R-53-41-056. RT 161728 09/23/11 (LT) COMPLIED WITH EC/TC REO 601R-53-41-056 IAW REO 601R-53-51-056, REV-E.  RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
